# SDR DL73S962117

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308DL
- Make and model: Boeing 737232
- Aircraft serial: 23080
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, 2 CRACKS WERE DISCOVERED IN THE FWD. FACEOF THE STA. 178 BULKHEAD WEB. FIRST CRACK CUTOUT MEASURES 1 1/8 X 1 AND IS LOCATED AT RBL 5.7 VERTICAL STRAP AT_WL  198.  THE SECOND CRACK CUTOUT MEASURES 1.5 X 1 LOCATED_AT THE LBL 5.7 VERTICAL STRAP ALSO AT WL 198.  IN ACCORDANCE   WITH 8110-3 FORM SIGNED BY DER SO-867 DATED SEPT. 6, 1996,  THE CRACKS WERE TRIMMED OUT AND A DOUBLER WAS INSTALLED.
